# SDR MASA200601602

- Difficulty date: June 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,826 hours, 5,832 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7417 CAE - CARGO FIRE-EX BOTTLE PUSH TO DISCHARGE SWITCH LIGHT ON.  MX REMOVED CLEANED AND REINSTALLED PANEL.  OP'S CHECK GOOD.
